# SDR DALA201808225197

- Difficulty date: August 13, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 48,247 hours, 4,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE ON SIDE OF SEATS 2C, 4C, 5C, 10B, AND THE CEILING EMERGENCY LIGHT AT SEAT 45G.  CONNECTED LIGHT AT CEILING PANEL AT SEAT 45G. OP CHECKED GOOD.
